# SDR UALA2011041801866

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,442 hours, 10,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1LT JUMPSEAT EMERGENCY LIGHT SW COVER MISSING.  RPL'D SWITCH COVER.
